# SDR M7K2004F00008

- Difficulty date: September 9, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N803MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3735
- Engine: Tmeca ARRIEL2B
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Drive Shaft
- Part number: 350A34302000
- Part serial: M1070
- Condition: Loose
- Location: Tail Rotor
- Part time: 1,381 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUBSEQUENT TO THE DISCOVERY OF A VERY LOOSE COUPLING ON ANOTHER COMPANY AIRCRAFT, A SPECIAL INSPECTION OF OUR OTHER LIKE MODEL AIRCRAFT WAS INITIATED.  THIS AIRCRAFT HAD TWO (2) OF THE SIX (6) SPECIAL ATTACHMENT RIVETS JUST BEGINNING TO LOOSEN WHEN A LITTLE MORE THAN NORMAL INSPECTION FORCE WAS APPLIED TO THE RIVET HEADS SQUARE SUPPORT BASE.
